# SDR SWAA091232

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 68,275 hours, 61,510 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND FUSELAGE STRINGER CRACKED AT BS 290, STR 10L.  REPAIRED STRINGER PER SRM.
